# SDR 00FDEA00465

- Difficulty date: July 17, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- Aircraft time: 64,789 hours, 48,105 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE NR 5 LEAD EDGE SLAT FOUND CRACKED AT O/B ACTUATOR ATTACH RIB.  STOP DRILLED CRACK, FAB REPAIR, AND INSTALLED IAW SRM 51-40-3 & SRM 51-30-2.
